Equilibrium problem under various types of convexities in Banach space

Nihar Kumar Mahato, Chandal Nahak

Abstract


In this paper we establish the existence and uniqueness solution of the dual equilibrium problem on closed convex set. We give a link between the solutions set of equilibrium problem and its dual. The same link have also been established between invex equilibrium problem and its dual. For invex equilibrium problem, we have shown that the nonempty and boundedness of the solution sets imply the coercivity conditions of the bi-function. We have shown, how an equilibrium problem can be cast to a corresponding variational inequality problem for some special class of bi-functions.

Full Text: PDF

How to Cite this Article:

Nihar Kumar Mahato, Chandal Nahak, Equilibrium problem under various types of convexities in Banach space, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 77-88

Copyright © 2011 Nihar Kumar Mahato, Chandal Nahak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS